Real Analysis Exchange

Polishable Subspaces of Infinite-Dimensional Separable Banach Spaces

Maciej Malicki

Full-text: Open access

Abstract

We show that there exist Polishable subspaces of arbitrarily high Borel class in every infinite-dimensional separable Banach space.

Article information

Source
Real Anal. Exchange, Volume 33, Number 2 (2007), 317-322.

Dates
First available in Project Euclid: 18 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.rae/1229619410

Mathematical Reviews number (MathSciNet)
MR2458249

Zentralblatt MATH identifier
1170.46023

Subjects
Primary: 46B99: None of the above, but in this section 03E15: Descriptive set theory [See also 28A05, 54H05] 22A99: None of the above, but in this section

Keywords
separable Banach spaces Polishable subspaces

Citation

Malicki, Maciej. Polishable Subspaces of Infinite-Dimensional Separable Banach Spaces. Real Anal. Exchange 33 (2007), no. 2, 317--322. https://projecteuclid.org/euclid.rae/1229619410


Export citation

References

  • G. Hjorth, Subgroups of Abelian Polish groups, preprint.
  • A. Kechris, Classical Descriptive Set Theory, Grad. Texts in Math., 156 (1995), Springer, Berlin.
  • A. Kechris, Lectures on definable group actions and equivalence relations, unpublished notes.
  • J. Saint-Raymond, Espaces a modele separable, Ann. Inst. Fourier (Grenoble), 26 (1976), 211–225.
  • S. Solecki, Polish group topologies, S. Cooper, J. Truss (Eds.), Sets and Proofs, London Math. Soc. Lecture Note Ser., 258 (1999), 339–364.
  • S. Solecki, I. Farah, Borel subgroups of Polish groups, Adv. Math., 199 (2006), 499–541.